Processing math: 100%
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1973, Volume 14, Issue 3, Pages 317–328 (Mi mzm7261)  

This article is cited in 24 scientific papers (total in 24 papers)

Concerning a sufficient condition of Sidon for the integrability of trigonometric series

S. A. Telyakovskii

Steklov Mathematical Institute, Academy of Sciences of the USSR
Abstract: We consider problems concerning integrability and convergence in the metric L of trigonometric series, the coefficients ak of which satisfy the conditions: ak0, there exist numbers Ak such that Ak0, Ak<, and |Δak|Ak. The integrability of a series in cosines under these conditions is equivalent to a theorem of Sidon.
Received: 15.03.1973
English version:
Mathematical Notes, 1973, Volume 14, Issue 3, Pages 742–748
DOI: https://doi.org/10.1007/BF01147448
Bibliographic databases:
Document Type: Article
UDC: 517.5
Language: Russian
Citation: S. A. Telyakovskii, “Concerning a sufficient condition of Sidon for the integrability of trigonometric series”, Mat. Zametki, 14:3 (1973), 317–328; Math. Notes, 14:3 (1973), 742–748
Citation in format AMSBIB
\Bibitem{Tel73}
\by S.~A.~Telyakovskii
\paper Concerning a sufficient condition of Sidon for the integrability of trigonometric series
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 3
\pages 317--328
\mathnet{http://mi.mathnet.ru/mzm7261}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=328456}
\zmath{https://zbmath.org/?q=an:0281.42011}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 3
\pages 742--748
\crossref{https://doi.org/10.1007/BF01147448}
Linking options:
  • https://www.mathnet.ru/eng/mzm7261
  • https://www.mathnet.ru/eng/mzm/v14/i3/p317
  • This publication is cited in the following 24 articles:
    1. N. Yu. Agafonova, S. S. Volosivets, “Integriruemost ryadov po multiplikativnym sistemam i obobschennye proizvodnye”, Izv. vuzov. Matem., 2024, no. 3, 3–14  mathnet  crossref
    2. N. Yu. Agafonova, S. S. Volosivets, “Integrability of Series with Respect to Multiplicative Systems and Generalized Derivatives”, Russ Math., 68:3 (2024), 1  crossref
    3. Elijah Liflyand, Pathways in Mathematics, Harmonic Analysis on the Real Line, 2021, 23  crossref
    4. Sandeep Kaur Chouhan, Jatinderdeep Kaur, Satvinder Singh Bhatia, “Extensions of Móricz Classes and Convergence of Trigonometric Sine Series in L1-Norm”, Mathematics, 6:12 (2018), 292  crossref
    5. Peter K. Friz, Benjamin Gess, Archil Gulisashvili, Sebastian Riedel, “The Jain–Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory”, Ann. Probab., 44:1 (2016)  crossref
    6. Xhevat Z. Krasniqi, “Further results on \(L^{1}\)-convergence of some modified complex trigonometric sums”, J. Numer. Anal. Approx. Theory, 44:2 (2015), 180  crossref
    7. Elijah Liflyand, “On Fourier Re-Expansions”, J Fourier Anal Appl, 20:5 (2014), 934  crossref
    8. Kuznetsova O.I., “Strong Summability and Convergence of Multiple Trigonometric Series Over Polyhedrons”, J. Contemp. Math. Anal.-Armen. Aca., 47:5 (2012), 240–250  crossref  isi
    9. E. Liflyand, S. Samko, R. Trigub, “The Wiener algebra of absolutely convergent Fourier integrals: an overview”, Anal.Math.Phys., 2:1 (2012), 1  crossref
    10. Zaderei, PV, “ON SIDON-TELYAKOVSKII-TYPE CONDITIONS FOR THE INTEGRABILITY OF MULTIPLE TRIGONOMETRIC SERIES”, Ukrainian Mathematical Journal, 60:5 (2008), 663  crossref  isi
    11. Tomovski Zivorad, “An extension of the Garrett-Stanojevic class”, Approx. Theory & its Appl., 16:1 (2000), 46  crossref
    12. David E. Grow, Časlav V. Stanojević, “Convergence and the Fourier character of trigonometric transforms with slowly varying convergence moduli”, Math. Ann., 302:1 (1995), 433  crossref
    13. Ferenc Móricz, “On the integrability and 𝐿¹-convergence of complex trigonometric series”, Proc. Amer. Math. Soc., 113:1 (1991), 53  crossref
    14. Ferenc Móricz, Ferenc Schipp, “On the integrability and L1-convergence of Walsh series with coefficients of bounded variation”, Journal of Mathematical Analysis and Applications, 146:1 (1990), 99  crossref
    15. Shu Yun Sheng, “The extension of the theorems of Č. V. Stanojević and V. B. Stanojević”, Proc. Amer. Math. Soc., 110:4 (1990), 895  crossref
    16. Časlav V. Stanojević, “Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli”, Bull. Amer. Math. Soc., 19:1 (1988), 283  crossref
    17. Časlav V. Stanojević, Vera B. Stanojevic, “Generalizations of the Sidon-Telyakovskiǐ theorem”, Proc. Amer. Math. Soc., 101:4 (1987), 679  crossref
    18. Vera B Stanojevic, “Convergence of Fourier series with complex quasimonotone coefficients and coefficients of bounded variation of order m”, Journal of Mathematical Analysis and Applications, 115:2 (1986), 482  crossref
    19. G. A. Fomin, “On some classes of Jacobi orthogonal series”, Math. USSR-Sb., 55:1 (1986), 121–132  mathnet  crossref  mathscinet  zmath
    20. William O. Bray, Vera B. Stanojevic, “On the integrability of complex trigonometric series”, Proc. Amer. Math. Soc., 93:1 (1985), 51  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:411
    Full-text PDF :228
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025